Vol. 45, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Zeta functions on the real general linear group

Garth William Warner, Jr.

Vol. 45 (1973), No. 2, 681–691
Abstract

In this paper, the zeta functions on the real general linear group, formed relative to arbitrary positive definite zonal spherical functions, are defined and studied. The main result asserts that such functions satisfy a functional equation and can be meromorphically continued to the whole complex plane.

Mathematical Subject Classification 2000
Primary: 22E30
Secondary: 12B35
Milestones
Received: 11 February 1972
Published: 1 April 1973
Authors
Garth William Warner, Jr.